# SDR 2020FA0000214

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 0099
- Aircraft time: 12,012 hours, 7,983 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 69112514
- Condition: Corroded
- Location: Emergency Exit
- Part time: 12,012 hours, 7,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR CORROSION. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ25313M1 RRL DATED: MARCH 31, 2020.
